# SDR WX0A2022112331657

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N278NV
- Make and model: Airbus A320-214
- Aircraft serial: 4253
- Aircraft time: 41,542 hours, 17,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 879326
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMEGENCY EXIT LIGHTS AND SIGN INOP / REMOVED AND REPLACED EMERGENCY BATTERY REF TSM 33-51-00-810-812-A OPS CHECK GOOD"
